Alert archive / Wyoming / High Wind Warnings in 2011
High Wind Warning 16, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Jun 6, 2011, 9:50 PM MDT for Fremont County, Johnson County, Wyoming. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 9:50 PM MDT (03:50 UTC)
- Expired
- Jun 7, 2011, 9:00 AM MDT
- In force
- 11 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 88 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 1:08 AM MDT | NON-TSTM WND GST 66 | 2 N Buffalo, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4853 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060 WWUS75 KRIW 070350 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 950 PM MDT MON JUN 6 2011 ...HIGH WIND WILL CONTINUE THROUGH THE EARLY MORNING HOURS IN THE LANDER FOOTHILLS... .HIGH WIND ASSOCIATED WITH A STRONG COLD FRONT AND MOUNTAIN WAVE WILL AFFECT THE LANDER AREA THROUGH 6 AM. WYZ018-071200- /O.NEW.KRIW.HW.W.0016.110607T0350Z-110607T1200Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 950 PM MDT MON JUN 6 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM MDT TUESDAY. * SUMMARY AND TIMING...HIGH WIND EXPECTED THROUGH 6 AM FOR THE LANDER FOOTHILLS. * WIND...WIND OF 3O TO 40 MPH WITH GUSTS OVER 65 MPH ARE POSSIBLE * IMPACTS...STRONG AND GUSTY CROSS WIND ACROSS HIGHWAY 287 WILL MAKE TRAVEL DIFFICULT...PARTICULARLY FOR THOSE WITH HIGH PROFILE VEHICLES AND THOSE TOWING LIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ BERC
2 follow-up statements
885 WWUS75 KRIW 070655 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1255 AM MDT TUE JUN 7 2011 ...HIGH WIND WILL CONTINUE THROUGH THE EARLY MORNING HOURS IN THE LANDER FOOTHILLS AND JOHNSON COUNTY... .HIGH WIND ASSOCIATED WITH A STRONG COLD FRONT AND MOUNTAIN WAVE ACTIVITY WILL AFFECT THE LANDER AREA AND JOHNSON COUNTY THROUGH 9 AM. WYZ010-011-071500- /O.EXB.KRIW.HW.W.0016.000000T0000Z-110607T1500Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITIES OF...BUFFALO...KAYCEE 1255 AM MDT TUE JUN 7 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...HIGH WIND EXPECTED THROUGH 9 AM FOR THE LOWER ELEVATIONS OF JOHNSON COUNTY. * WIND...SOUTHWESTERLY WIND OF 3O TO 40 MPH WITH GUSTS OVER 65 MPH ARE POSSIBLE. GUSTS TO 62 MPH HAVE BEEN RECORDED AT THE BUFFALO AIRPORT. * IMPACTS...STRONG AND GUSTY CROSS WIND ACROSS INTERSTATES 25 AND 90 WILL MAKE TRAVEL DIFFICULT...PARTICULARLY FOR THOSE WITH HIGH PROFILE VEHICLES AND THOSE TOWING LIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ018-071500- /O.EXT.KRIW.HW.W.0016.000000T0000Z-110607T1500Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 1255 AM MDT TUE JUN 7 2011 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...HIGH WIND EXPECTED THROUGH 6 AM FOR THE LANDER FOOTHILLS. * WIND...SOUTHWESTERLY WIND OF 3O TO 40 MPH WITH GUSTS OVER 65 MPH ARE POSSIBLE. GUSTS TO 71 MPH HAVE BEEN RECORDED AT THE LANDER AIRPORT. * IMPACTS...STRONG AND GUSTY CROSS WIND ACROSS HIGHWAY 287 WILL MAKE TRAVEL DIFFICULT...PARTICULARLY FOR THOSE WITH HIGH PROFILE VEHICLES AND THOSE TOWING LIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ DSB
098 WWUS75 KRIW 071442 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 842 AM MDT TUE JUN 7 2011 WYZ018-071545- /O.EXP.KRIW.HW.W.0016.000000T0000Z-110607T1500Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 842 AM MDT TUE JUN 7 2011 ...HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. THE POTENTIAL FOR HIGH WINDS HAS DIMINISHED ACROSS THE LANDER FOOTHILLS THIS MORNING. THEREFORE...THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND WARNING TO EXPIRE AT 9 AM. GUSTY SOUTHWEST WINDS WILL CONTINUE TODAY AT SPEEDS OF 25 TO 40 MPH AT TIMES. $$ WYZ010-011-071545- /O.EXP.KRIW.HW.W.0016.000000T0000Z-110607T1500Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITIES OF...BUFFALO...KAYCEE 842 AM MDT TUE JUN 7 2011 ...HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. THE POTENTIAL FOR HIGH WINDS HAS DIMINISHED ACROSS JOHNSON COUNTY. THEREFORE...THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND WARNING TO EXPIRE AT 9 AM. HOWEVER...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE TODAY AT SPEEDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH AT TIMES. $$ SKRBAC
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Jun 6, 3:29 PM MDT, 6 hours 21 minutes earlier.
Area forecast discussion, Jun 6, 3:29 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 329 PM MDT MON JUN 6 2011 SHORT TERM...TONIGHT THROUGH THURSDAY UPPER LOW HAS BEEN SLOW TO MOVE TODAY AND THUS THE SEVERE WEATHER THREAT HAS DIMINISHED ACROSS SOUTHWEST WYOMING THIS EVENING. SYSTEM MAY STILL CLIP THE NORTHWEST WITH THE COMBINATION OF TROUGH DYNAMICS AND LEFT EXIT REGION OF APPROACHING JET STREAK. A FEW GUSTY STORMS MAY STILL DEVELOP FURTHER SOUTH AFFECTING OUR SOUTHWESTERN QUARTER. LAST WARM DAY FOR A WHILE AS TEMPERATURES SHOULD COOL ABOUT 20 DEGREES ON TUESDAY IN MANY AREAS...EVEN MORE IN THE FAR NORTHWEST. WIDESPREAD SHOWERS AND AT LEAST ISOLATED THUNDERSTORMS SHOULD PRODUCE WIDESPREAD QUARTER TO HALF INCH AMOUNTS TONIGHT IN THE NORTHWEST AND AGAIN TUESDAY. THE SNOW LEVEL WILL BOUNCE AROUND BETWEEN 8500 AND 9500 FEET THE NEXT FEW DAYS. WRAPAROUND PRECIPITATION AND OROGRAPHICS WILL KEEP THE RAIN AND MOUNTAIN SNOW GOING IN THE NORTHWEST THROUGH TUESDAY. SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE QUITE POSSIBLE ABOVE 9000 TO 10000 FEET FROM THE TETONS NORTHWARD. A BAGGY TROUGH WITH SOME WEAK FORCING AND LOCALIZED CONVERGENCE WILL KEEP SHOWERS GOING TUESDAY NIGHT. AS THIS FIRST SYSTEM EXITS TO THE EAST...A SURFACE HIGH WILL BUILD INTO MONTANA PUSHING A COLD FRONT SOUTHWARD INTO CENTRAL WYOMING. UPSLOPE PRECIPITATION WILL INCREASE FOR CENTRAL WYOMING ALONG WITH A FEW THUNDERSTORMS POSSIBLY OVERRUNNING THIS COLD DOME. THE FAR SOUTHWEST...CENTERED ON SWEETWATER COUNTY...WILL REMAIN MOSTLY DRY WEDNESDAY WITH ONLY ISOLATED THUNDERSTORMS DEVELOPING IN THE WESTERN SECTIONS. WEDNESDAY COULD BE QUITE COOL WHERE THE UPSLOPE CLOUDS HOLD IN ALL DAY. HAVE LOWERED TEMPERATURES A LITTLE MORE...ESPECIALLY UP NORTH WHERE THE DEEPEST UPSLOPE IS EXPECTED. THE NEXT UPPER LOW THEN APPROACHES ON THURSDAY WITH WIDESPREAD SHOWERS ACROSS MUCH OF THE WEST AND NORTHERN TWO THIRDS. SIGNIFICANT PRECIPITATION IS ALSO POSSIBLE FROM THIS SYSTEM WITH WIDESPREAD QUARTER TO HALF INCH AMOUNTS AT LEAST WITH THE POTENTIAL FOR AN INCH. THE MOUNTAINS MAY SEE OVER AN INCH WITH THE SNOW LEVEL IN THE 8000 TO 9000 FOOT LEVEL. LONG TERM...THURSDAY NIGHT THROUGH MONDAY UNSEASONABLY COOL AND UNSETTLED WEATHER WILL REMAIN OVER THE AREA THURSDAY AND FRIDAY WITH A GRADUAL WARMING AND DRYING TREND OVER THE WEEKEND INTO EARLY NEXT WEEK. MEDIUM-RANGE GLOBAL MODELS REMAIN IN GOOD AGREEMENT WITH OVERALL SYNOPTIC PATTERN ACROSS THE WESTERN U.S. THROUGH THE WEEKEND. SHORTWAVE NEAR JUNEAU AK EARLY THIS MORNING WILL CLOSE OFF AND DIG INTO THE NW U.S. TUESDAY AND DRIFT ACROSS THE NORTHERN ROCKIES THURSDAY...INTO THE NORTHERN PLAINS ON FRIDAY. ECMWF REMAINS SLIGHTLY FASTER THAN GFS WITH THIS FEATURE...ADVECTING COOLER AIRMASS IN ON THURSDAY. FORECAST WEIGHTED TOWARD ECMWF SOLUTION. THURSDAY TO BE THE WETTEST AND COOLEST DAY OF THIS PERIOD WITH SHOWERS AND ISOLATED THUNDERSTORMS MOST NUMEROUS ACROSS THE NORTH. MOST HIGHS ACROSS THE LOWER ELEVATIONS WILL BE IN THE 55-65F RANGE WITH SNOW LEVELS ACROSS THE NORTHERN MOUNTAINS 8-9KFT...TAMING HYDRO CONCERNS. AFTER THIS UPPER LOW MOVES EAST OF AREA FRIDAY...MODELS AGREE ON KEEPING BAGGY TROUGH ACROSS THE WESTERN U.S. AND HOT RIDGE OF HIGH PRESSURE OVER THE SOUTHERN PLAINS. GFS QUICKER TO BUILD HEIGHTS BACK ACROSS CENTRAL ROCKIES THAN ECMWF SUNDAY AND MONDAY. FORECAST WEIGHTED TOWARD MUCH MORE GRADUAL WARM-UP PER ECMWF. BACKING SW FLOW THROUGH THIS LATTER PERIOD WILL BRING DRIER AIR INTO THE SOUTH WITH BEST CHANCES OF SHOWERS AND THUNDERSTORMS REMAINING ACROSS THE NORTH AND WEST. AVIATION... WEST OF THE DIVIDE...SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 10Z THIS EVENING. SOME SHOWERS MAY BE STRONG WITH WIND GUSTING TO AROUND 45 KTS AND SMALL HAIL. THUNDERSTORMS WILL WEAKEN WITH THE LOSS OF DAYLIGHT...WITH RAIN AND SNOW SHOWERS PERSISTING OVERNIGHT. AREAS ABOVE 8000 FT WILL SEE THE POTENTIAL FOR SNOWFALL. SHOWER ACTIVITY WILL CONVERT BACK TO RAINFALL AFTER 12Z TUESDAY...WITH SHOWERS AND THUNDERSTORMS ANTICIPATED THROUGH THE AFTERNOON HOURS. PERIODS OF MVFR TO IFR CONDITIONS WILL BE POSSIBLE AT KJAC...KBPI AND KPNA THROUGH THE FORECAST PERIOD. EAST OF THE DIVIDE...SHOWERS AND THUNDERSTORMS WILL SPREAD EAST OF THE DIVIDE BETWEEN 00Z AND 06Z THIS EVENING. THESE SHOWERS MAY PRODUCE BRIEF INSTANCES OF MVFR CONDITIONS THROUGH 06Z THIS EVENING...WITH VFR CONDITIONS EXPECTED OTHERWISE. GUSTY WIND OVER THE WIND CORRIDOR BETWEEN KRKS AND KCPR WILL RETURN AFTER 13Z TUESDAY...WITH STRONG WIND PERSISTING THROUGH THE AFTERNOON. THE EASTERN MOUNTAIN FOOTHILLS...INCLUDING KLND AND KCOD...MAY ALSO SEE BREEZY CONDITIONS BETWEEN 10Z AND 16Z. HYDROLOGY... THE LAST VERY WARM DAY IS UNDERWAY IN ADVANCE OF A STRONG COLD FRONT WHICH MOVE ACROSS THE AREA TONIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL PRODUCE WIDESPREAD PRECIPITATION AMOUNTS OF ONE HALF TO ONE INCH OVER THE NORTHWEST...ESPECIALLY FROM THE TETONS NORTHWARD TO YELLOWSTONE NATIONAL PARK BETWEEN LATE THIS AFTERNOON AND LATE TUESDAY AFTERNOON. THE HIGHEST AMOUNTS WILL BE IN YELLOWSTONE NATIONAL PARK. ANOTHER ONE QUARTER TO ONE HALF INCH OF PRECIPITATION WILL OCCUR TUESDAY NIGHT AND WEDNESDAY. THE SNOW LEVEL WILL DROP TO BETWEEN 8500 AND 9500 FEET OVER THE NEXT COUPLE DAYS. TEMPERATURES WILL BE ABOUT 20 DEGREES COLDER ON TUESDAY. ANOTHER COLD FRONT WILL SLIDE SOUTHWARD TUESDAY NIGHT AND WEDNESDAY INCREASING THE PRECIPITATION CHANCES EAST OF THE DIVIDE. YET ANOTHER STORM SYSTEM WILL BRING WIDESPREAD SHOWERS AND MOUNTAIN SNOW TO THE AREA ON THURSDAY WITH TEMPERATURES RUNNING WELL BELOW NORMAL. && .RIW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH TUESDAY AFTERNOON WYZ001-002-004-006>016-023>025-027. && SHORT TERM...SKRBAC LONG TERM...AEM AVIATION...BRANHAM FIRE WEATHER...TEAM RIVERTON HYDROLOGY...SKRBAC
Hazardous weather outlook, Jun 6, 9:37 PM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 937 PM MDT MON JUN 6 2011 WYZ001>020-022>030-071200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 937 PM MDT MON JUN 6 2011 ...HIGH WIND WARNING FOR LANDER FOOTHILLS THROUGH 6 AM TUESDAY... ...FLOOD WATCH IN EFFECT FOR MUCH OF NORTHERN AND WESTERN WYOMING AS WELL AS OVER PORTIONS OF CENTRAL WYOMING FOR MONDAY MORNING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT A STRONG COLD FRONT WILL APPROACH THE FAR WEST LATE THIS AFTERNOON WHICH WILL CREATE AN INCREASING THREAT OF STRONG THUNDERSTORMS ACROSS THE AREA. A COUPLE OF THESE STORMS COULD PRODUCE WIND GUSTS OF 50 TO 60 MPH ALONG WITH HAIL. STAY ALERT AS THESE THUNDERSTORMS DEVELOP AND MOVE ACROSS WESTERN WYOMING LATE THIS AFTERNOON INTO EARLY THIS EVENING. HIGH WINDS WILL OCCUR BEHIND THE FRONT AROUND LANDER OVERNIGHT WITH WIND GUSTS TO 70 MPH. THE WINDS WILL CONTINUE THROUGH 6 AM. STRONG WINDS MAY ALSO DEVELOP TONIGHT ALONG THE EAST SLOPE OF THE ABSAROKA AND WIND RIVER RANGES AND ADJACENT FOOTHILL AREAS. SOUTHWEST WINDS OF 25 TO 40 MPH WILL BE COMMON WITH THE POTENTIAL FOR WIND GUSTS OVER 50 MPH. VERY WARM TEMPERATURES TODAY AND TUESDAY WILL RESULT IN SIGNIFICANT RISES IN STREAMS AND RIVERS THROUGH WEDNESDAY. PLEASE SEE THE LATEST FLOOD WATCH AND HYDROLOGIC OUTLOOK FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WIND WILL CONTINUE INTO TUESDAY ALONG THE EAST SLOPES OF THE WIND RIVER AND ABSAROKA RANGES AND ADJACENT FOOTHILLS AND SPREAD TO THE EAST SLOPE OF THE BIGHORN MOUNTAINS AND WESTERN JOHNSON COUNTY. STRONG GUSTY WINDS WILL ALSO DEVELOP ALONG THE RED DESERT TO CASPER CORRIDOR. WEDNESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS OVER MOST OF WEST AND CENTRAL WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE REPORT DAMAGE FROM STRONG WIND AND ANY FLOODING ALONG RIVERS...CREEKS AND STREAMS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 6, 7:27 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 727 PM MDT MON JUN 6 2011 WYZ028>030-070600- EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER- 727 PM MDT MON JUN 6 2011 A COLD FRONT MOVING ACROSS SWEETWATER COUNTY WILL SHIFT THE WIND TO THE WEST WITH SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. AHEAD OF THE FRONT...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. THE WINDS WILL SLACKEN SOME LATER THIS EVENING...BUT WILL REMAIN QUITE WINDY OVERNIGHT INTO TUESDAY. TWB
Special weather statement, Jun 6, 8:55 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 855 PM MDT MON JUN 6 2011 WYZ017-070600- WIND RIVER BASIN- 855 PM MDT MON JUN 6 2011 A COLD FRONT MOVING ACROSS THE WIND RIVER BASIN WILL SHIFT THE WIND TO THE WEST WITH SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. AHEAD OF THE FRONT...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. THE WINDS WILL SLACKEN SOME LATER THIS EVENING...BUT WILL REMAIN QUITE WINDY OVERNIGHT INTO TUESDAY. TWB
Special weather statement, Jun 6, 9:26 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 926 PM MDT MON JUN 6 2011 WYZ010-011-070500- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- 926 PM MDT MON JUN 6 2011 A FEW THUNDERSTORMS WILL TRACK SOUTH TO NORTH OVER JOHNSON COUNTY THROUGH 11 PM. GUSTY OUTFLOW WIND GUSTS TO 50 MPH CAN BE EXPECTED. SOME LIGHTNING AND BRIEF LIGHT SHOWERS WILL ALSO BE LIKELY. TWB
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:09 AM MDT | Areal Flood Warning | RIW | Lincoln | 15 days |
| Jun 7, 10:42 AM MDT | Flood Watch | RIW | Natrona | 10 days |
Nearby
High Wind Warnings in Wyoming, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.